# SDR C2XA03TY133

- Difficulty date: August 18, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 7,541 hours, 5,578 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Part number: 14540881001
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE RIGHT HAND VERTICAL STAB SPHERICAL BEARING HOUSING.  MAINTENANCE CLEANED AND REPAIRED THE HOUSING IAW EXPRESS JET EC 5510-01061 AND EMB MM 51-50-01, THE REPAIR WAS SATISFACTORY. THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
